# SDR ASOA04269

- Difficulty date: April 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT WING BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT WING BATTERY RIB ASSEMBLY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
